Well-posedness of one-phase Stefan problems for sublinear heat equations

Toyohiko Aiki, Hitoshi Imai, Naoyuki Ishimura, Yoshio Yamada

    Research output: Contribution to journalArticle

    4 Citations (Scopus)

    Abstract

    Well-posedness of one-phase Stefan problems for sublinear heat equations was studied. Nonnegative solutions were considered because the uniqueness theorem held only for them. The global existence and uniqueness of solutions of Stefan problems were established. Results indicated that the large-time behavior of solutions of the problem was similar to that of the initial boundary value problem.

    Original languageEnglish
    Pages (from-to)587-606
    Number of pages20
    JournalNonlinear Analysis, Theory, Methods and Applications
    Volume51
    Issue number4
    DOIs
    Publication statusPublished - 2002 Nov

    Keywords

    • Green's function
    • One-phase Stefan problems
    • Sublinear heat equations
    • Uniqueness of solutions

    ASJC Scopus subject areas

    • Analysis
    • Applied Mathematics
    • Mathematics(all)

    Fingerprint Dive into the research topics of 'Well-posedness of one-phase Stefan problems for sublinear heat equations'. Together they form a unique fingerprint.

  • Cite this